×

Branched covers of surfaces in 4-manifolds. (English) Zbl 0421.57002


MSC:

57M12 Low-dimensional topology of special (e.g., branched) coverings
57M25 Knots and links in the \(3\)-sphere (MSC2010)
32Q99 Complex manifolds
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Birman, J.S., Conzáles-Acuña, F., Montesinos, J.M.: Heegard splittings of prime 3-manifolds are not unique. Michigan Math. J.23, 97-103 (1976) · Zbl 0321.57004
[2] Bonahon, F., Siebenmann, L.C.: Lectures, Berkeley 1979
[3] Fox, R.H.: A note on branched cyclic coverings of spheres. Rev. Mat. Hisp.-Amer.32, 158-166 (1972) · Zbl 0246.55001
[4] Giller, C.: A family of links and the Conway calculus (to appear in Trans. Amer. Math. Soc.) · Zbl 0492.57002
[5] Gordon, C.McA., Litherland, R.L.: To appear
[6] Harer, J.: On handlebody structures for hypersurfaces inC 3 andCP 3. Math. Ann.238, 51-58 (1978) · Zbl 0384.57016
[7] Harer, J., Kas, A., Kirby, R.: Handlebody decompositions for complex surfaces · Zbl 0631.57009
[8] Kauffman, L., Taylor, L.: Signature of links. Trans. Am. Math. Soc.216, 351-365 (1976) · Zbl 0322.55003
[9] Kirby, R.: Problems in low dimensional manifold theory. Proc. Sym. Pure Math.32, 273-312 (1976)
[10] Kirby, R.: A calculus for framed links inS 3. Invent. Math.45, 35-56 (1978) · Zbl 0377.55001
[11] Kirby, R., Scharlemann, M.: Eight faces of the Poincaré homology sphere. In: Geometric topology, pp. 113-146. New York: Academic Press 1979 · Zbl 0469.57006
[12] Kuiper, N.H.: The quotient space ofCP 2 by complex conjugation is the 4-sphere. Math. Ann.208, 175-177 (1974) · Zbl 0269.52004
[13] Mandelbaum, R.: Special handlebody decompositions of simply connected algebraic surfaces (to appear in Proc. Amer. Math. Soc.) · Zbl 0448.57004
[14] Mandelbaum, R., Moishezon, B.: On the topological structure of non-singular algebraic surfaces inCP 3. Topology15, 23-40 (1976) · Zbl 0323.57005
[15] Milnor, J.: Singular points of complex hypersurfaces. In: Annals of Mathematical Studies No. 61. Princeton: Princeton University Press 1968 · Zbl 0184.48405
[16] Milnor, J., Husemoller, D.: Symmetric bilinear forms. Berlin, Heidelberg, New York: Springer 1973 · Zbl 0292.10016
[17] Neumann, W., Weintraub, S.: Four-manifolds constructed via plumbing · Zbl 0372.57004
[18] Von Randow, E.: Zur Topologie von Dreidimensionalen Baummannigfaltigkeiten. Bonn. Math. Schr.14 (1962) · Zbl 0112.38602
[19] Scharf, A.: Zur Faserung von Graphenmannigfaltigkeiten. Math. Ann.215, 35-45 (1975) · Zbl 0293.57001
[20] Schubert, H.: Knoten mit zwei Brücken. Math. Z.65, 113-170 (1956) · Zbl 0071.39002
[21] Trotter, H.F.: Some knots spanned by more than one unknotted surface of minimal genuss. In: Annals of Mathematical Studies, No. 84, pp. 51-62. Princeton: Princeton University Press 1975 · Zbl 0307.55002
[22] Waldhausen, F.: Über Involutionen der 3-Sphäre. Topology8, 81-91 (1969) · Zbl 0185.27603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.